# SDR AALA20000469

- Difficulty date: March 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FROM ROW 15 TO 17, AND 34 INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
